[Bases généralisées de Riesz pour les systèmes de type neutre]
On étudie une équation différentielle fonctionnelle de type neutre. Nous considérons le modèle opérationnel dans l'espace de Hilbert
The functional differential equation of neutral type is studied. We consider the corresponding operator model in Hilbert space
Accepté le :
Publié le :
Rabah Rabah 1 ; Grigory M. Sklyar 2 ; Alexander V. Rezounenko 3
@article{CRMATH_2003__337_1_19_0, author = {Rabah Rabah and Grigory M. Sklyar and Alexander V. Rezounenko}, title = {Generalized {Riesz} basis property in the analysis of neutral type systems}, journal = {Comptes Rendus. Math\'ematique}, pages = {19--24}, publisher = {Elsevier}, volume = {337}, number = {1}, year = {2003}, doi = {10.1016/S1631-073X(03)00251-6}, language = {en}, }
TY - JOUR AU - Rabah Rabah AU - Grigory M. Sklyar AU - Alexander V. Rezounenko TI - Generalized Riesz basis property in the analysis of neutral type systems JO - Comptes Rendus. Mathématique PY - 2003 SP - 19 EP - 24 VL - 337 IS - 1 PB - Elsevier DO - 10.1016/S1631-073X(03)00251-6 LA - en ID - CRMATH_2003__337_1_19_0 ER -
Rabah Rabah; Grigory M. Sklyar; Alexander V. Rezounenko. Generalized Riesz basis property in the analysis of neutral type systems. Comptes Rendus. Mathématique, Volume 337 (2003) no. 1, pp. 19-24. doi : 10.1016/S1631-073X(03)00251-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00251-6/
[1] N.I. Akhiezer, I.M. Glazman, Theory of Linear Operators in Hilbert space, Dover, New York, NY. Transl. from the Russian. Repr. of the 1961 and 1963 transl
[2] Differential-difference equations, Math. Sci. Engrg., 6, Academic Press, New York, 1963 (XVI)
[3] On the asymptotic behavior of solutions of differential-difference equations of neutral type, J. Differential Equations, Volume 7 (1970), pp. 175-188
[4] An Introduction to Infinite-Dimensional Linear Systems Theory, Texts Appl. Math., 21, Springer-Verlag, New York, 1995
[5] Linear Operators, Part II: Spectral Theory. Self Adjoint Operators in Hilbert Space, Interscience, 1963
[6] Introduction to the Theory of Linear Nonselfadjoint Operators, Transl. Math. Monographs, 18, American Mathematical Society, Providence, RI, 1969 (XV, 378 p)
[7] Theory of Functional Differential Equations, Springer-Verlag, New York, 1993
[8] Perturbation Theory for Linear Operators, Springer-Verlag, 1980
[9] Introduction to the Theory and Applications of Functional Differential Equations, Math. Appl., 463, Kluwer Academic, Dordrecht, 1999
[10] On stabilization by state feedback for neutral differential equations, IEEE Trans. Automatic Control, Volume AC-28 (1983) no. 5, pp. 615-618
[11] Stabilization of neutral functional differential equations, J. Optimization Theory and Appl., Volume 20 (1976) no. 2, pp. 191-204
[12] R. Rabah, G.M. Sklyar, On a class of strongly stabilizable systems of neutral type, submitted
[13] A new model for neutral delay-differential systems, Internat. J. Control, Volume 43 (1986) no. 2, pp. 465-471
[14] Reachability of a class of infinite-dimensional linear systems: an external approach with applications to general neutral systems, SIAM J. Control Optim., Volume 27 (1989) no. 1, pp. 217-234
Cité par Sources :
Commentaires - Politique